Title Statements
- Full title :The multiple stochastic integral / David Douglas Engel.
Edition Statements
- Publication Date:1982.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence
- Language:eng
- Publication Date:1982.
Notes
Volume 38 number 265 (third of four numbers).
The Physical Object
- Description:V, 82 s. ; : 26 cm.
Edition Identifiers
- ISBN:0821822659, 9780821822654
- oclc:ocn751249422
- Dewey Decimal:510
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
The Multiple Stochastic Integral -- (.djvu)
DJVU · 666.6 KB · updated
Rate & Review